# SDR SD92001F00000

- Difficulty date: May 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N832QB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600110
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 57033
- Part serial: 1210
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AREA OF AIRCRAFT EXPERIENCED SMOKE.  THE SOURCE OF SMOKE WAS THE DEFOG BLOWER MOTOR ASSEMBLY. (NOTE:  CIRCUIT BREAKER DID NOT TRIP)
